# SDR AWXA200500193

- Difficulty date: February 12, 2005
- Submitted: February 14, 2005
- Operation: Air carrier
- Aircraft: N327AW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23507
- Aircraft time: 55,492 hours, 37,248 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Light
- Part number: BR964411
- Condition: Broken
- Location: Seat Row 7 Lt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING 4-DAY CHECK FOUND THE EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 7 LT INOPERATIVE.  MAINTENANCE FOUND WIRES PULLED FROM CONNECTOR OF EMERGENCY ESCAPE PATH LIGHT ASSEMBLY AT SEAT ROW 7 LT, REMOVED AND REPLACED LIGHT ASSEMBLY, OPERATIONAL CHECK WAS GOOD.
